Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 145, Number 7
HTML articles powered by AMS MathViewer

Embeddings of algebras in derived categories of surfaces
Pieter Belmans and Theo Raedschelders PDF
Proc. Amer. Math. Soc. 145 (2017), 2757-2770
Free products in the unit group of the integral group ring of a finite group
Geoffrey Janssens, Eric Jespers and Doryan Temmerman PDF
Proc. Amer. Math. Soc. 145 (2017), 2771-2783
An operadic proof of Baez-Dolan stabilization hypothesis
M. A. Batanin PDF
Proc. Amer. Math. Soc. 145 (2017), 2785-2798
Adams operations on classical compact Lie groups
Chi-Kwong Fok PDF
Proc. Amer. Math. Soc. 145 (2017), 2799-2813
Bounds for the first several prime character nonresidues
Paul Pollack PDF
Proc. Amer. Math. Soc. 145 (2017), 2815-2826
Intersection patterns of finite sets and of convex sets
Florian Frick PDF
Proc. Amer. Math. Soc. 145 (2017), 2827-2842
On symmetric 3-wise intersecting families
David Ellis and Bhargav Narayanan PDF
Proc. Amer. Math. Soc. 145 (2017), 2843-2847
Zeros of polynomials of derivatives of zeta functions
Takashi Nakamura PDF
Proc. Amer. Math. Soc. 145 (2017), 2849-2858
Finiteness of the number of coideal subalgebras
Serge Skryabin PDF
Proc. Amer. Math. Soc. 145 (2017), 2859-2869
A stationary phase type estimate
T. Alazard, N. Burq and C. Zuily PDF
Proc. Amer. Math. Soc. 145 (2017), 2871-2880
Criteria for the existence of principal eigenvalues of time periodic cooperative linear systems with nonlocal dispersal
Xiongxiong Bao and Wenxian Shen PDF
Proc. Amer. Math. Soc. 145 (2017), 2881-2894
Localization of quantum states and landscape functions
Stefan Steinerberger PDF
Proc. Amer. Math. Soc. 145 (2017), 2895-2907
A quantitative Riemann-Lebesgue lemma with application to equations with memory
Filippo Dell’Oro, Enrico Laeng and Vittorino Pata PDF
Proc. Amer. Math. Soc. 145 (2017), 2909-2915
Asymptotic normality of linear statistics of zeros of random polynomials
Turgay Bayraktar PDF
Proc. Amer. Math. Soc. 145 (2017), 2917-2929
Sharp estimates of radial minimizers of $p$–Laplace equations
Miguel Angel Navarro and Salvador Villegas PDF
Proc. Amer. Math. Soc. 145 (2017), 2931-2941
The monotonicity and convexity for the ratios of modified Bessel functions of the second kind and applications
Zhen-Hang Yang and Shen-Zhou Zheng PDF
Proc. Amer. Math. Soc. 145 (2017), 2943-2958
Mean proximality and mean Li-Yorke chaos
Felipe Garcia-Ramos and Lei Jin PDF
Proc. Amer. Math. Soc. 145 (2017), 2959-2969
On the rigidity and boundary regularity for Bakry-Emery-Kohn harmonic functions in Bergman metric on the unit ball in $\textit {C}^n$
QiQi Zhang PDF
Proc. Amer. Math. Soc. 145 (2017), 2971-2979
Atomic disintegrations for partially hyperbolic diffeomorphisms
Ale Jan Homburg PDF
Proc. Amer. Math. Soc. 145 (2017), 2981-2996
A note on a Wiener-Wintner theorem for mean ergodic Markov amenable semigroups
Wojciech Bartoszek and Adam Śpiewak PDF
Proc. Amer. Math. Soc. 145 (2017), 2997-3003
On a counterexample related to weighted weak type estimates for singular integrals
Marcela Caldarelli, Andrei K. Lerner and Sheldy Ombrosi PDF
Proc. Amer. Math. Soc. 145 (2017), 3005-3012
An inequality for Cauchy products
Javad Mashreghi PDF
Proc. Amer. Math. Soc. 145 (2017), 3013-3016
Derivatives of isotropic positive definite functions on spheres
Mara Trübner and Johanna F. Ziegel PDF
Proc. Amer. Math. Soc. 145 (2017), 3017-3031
Hopf bifurcation at infinity and dissipative vector fields of the plane
Begoña Alarcón and Roland Rabanal PDF
Proc. Amer. Math. Soc. 145 (2017), 3033-3046
Pseudo-Anosov maps and continuum theory
Alfonso Artigue PDF
Proc. Amer. Math. Soc. 145 (2017), 3047-3056
Statistical stability for multidimensional piecewise expanding maps
José F. Alves, Antonio Pumariño and Enrique Vigil PDF
Proc. Amer. Math. Soc. 145 (2017), 3057-3068
New equations for central configurations and generic finiteness
Thiago Dias PDF
Proc. Amer. Math. Soc. 145 (2017), 3069-3084
Stability of the solution of stochastic differential equation driven by time-changed Lévy noise
Erkan Nane and Yinan Ni PDF
Proc. Amer. Math. Soc. 145 (2017), 3085-3104
Rigidity of entire self-shrinking solutions to Kähler-Ricci flow on the complex plane
Wenlong Wang PDF
Proc. Amer. Math. Soc. 145 (2017), 3105-3108
Biharmonic hypersurfaces in a sphere
Yong Luo and Shun Maeta PDF
Proc. Amer. Math. Soc. 145 (2017), 3109-3116
Li-Yau gradient bound for collapsing manifolds under integral curvature condition
Qi S. Zhang and Meng Zhu PDF
Proc. Amer. Math. Soc. 145 (2017), 3117-3126
On tangent cones in Wasserstein space
John Lott PDF
Proc. Amer. Math. Soc. 145 (2017), 3127-3136
A Bishop-type inequality on metric measure spaces with Ricci curvature bounded below
Yu Kitabeppu PDF
Proc. Amer. Math. Soc. 145 (2017), 3137-3151
On the volume of sections of a convex body by cones
Matthieu Fradelizi, Mathieu Meyer and Vlad Yaskin PDF
Proc. Amer. Math. Soc. 145 (2017), 3153-3164
Exit times densities of the Bessel process
Grzegorz Serafin PDF
Proc. Amer. Math. Soc. 145 (2017), 3165-3178
An arc graph distance formula for the flip graph
Funda Gültepe and Christopher J. Leininger PDF
Proc. Amer. Math. Soc. 145 (2017), 3179-3184
The scale function and lattices
G. A. Willis PDF
Proc. Amer. Math. Soc. 145 (2017), 3185-3190